Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Sweating out toxic waste in body. Is this due to having an yeast infection?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6264 Questions

default
Posted on Mon, 18 Nov 2013 in Skin Hair and Nails
Question: i cant find the refresh soap the DR. recommended and is it good to sit in a bath to sweat out toxic waist in your body since i am going through this yest infection inside my body? or @ a spa?
doctor
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer:
details below

Detailed Answer:
Hello,
Thanks for the query.
1. I would like to know why this soap was advised to you.
You can use any other soap as well.
2. Sweating has no relation to treatment of fungal infection withing body.
You can take oral anti fungal like fluconazole to treat this fungal infection.
Let me know if you have any other doubts.
Waiting for your responses.
Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rahul Kumar 16 hours later
this is a bv vagina yeast infection that I have been having for months that I cant get rid of and this lady said sweat it out in the spa or in a hot tub the refresh soap I guess is no perfume I guess was recommened by one of your dr. I am just trying to get to the root of this problem oh I tried the fluconazole it works like a charm but the yeast infection comes right back.
doctor
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer:
take fluconazole

Detailed Answer:
Hello,
Thanks for the follow up.
Fluconazole is the best treatment for candida but the treatment is bit long.
You might get relief with just one tablet but you must continue it for at least 2 month to get complete cure.
The dose is 150 mg per week for 8 weeks.
Just complete this course, you will be fine.
Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rahul Kumar 24 hours later
do you mean take fluconazole once a week for 8 weeks? or how should I take it?
doctor
Answered by Dr. Rahul Kumar 5 hours later
Brief Answer:
once a week

Detailed Answer:
Yes you are correct.
once a week after dinner, for 8 weeks.
Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Candidiasis

doctor1 MD

inflamed and sensitive and so is my clitoris. I have no discharge. It has been like this for three or four days or so now. I tend to get yeast infections fairly often, and that may very well be what this is, but there is no discharge. I tried to get an appointment at Planned Parenthood, because I dont have insurance, but they are booked up until a week from now. I have some topical med (nystatin) from my last yeast infection that I am using along with taking acidophilious pills. Could this be something else?

doctor1 MD

i have been having recurrent yeast infections (3 within thte same month). i think its a yeast infection because i ve had sdimilar symptoms before, but now i m starting to get worried that it might be something else. i ve been examining my genital area and i have found some very small pimples filled with white pus around my clitoris, my vulva is red and swollen, i have a lot of discharge, but no particular bad odour assoiated to it. i just started using flagystatin, and now it started itching too. i also noticed like a few bumps below the vagina opening and around my anus . it doesnt look like a sore, but for some reason, i m really worried that i might be having herpes . should i continue using flagystatin. if i dont have a yeast infection, what can flagystatin do 4 me, can it relieve herpes or treat something else?

doctor1 MD

My husband had a circumcision (he's 42) after phimosis all his life. It's been 8 months, and his glans are still too painful and sensitive to touch. He's says it feels like a toothache. I wonder if perhaps he had a low grade yeast infection under the foreskin for years going unnoticed. I read untreated yeast can grow rhizomes, and become more in the mold category, going under the top layer of skin in a woman's vagina, and having nearly no symptoms, other than vulva pain similar to what my husband is now describing. He has tried all pain meds for it, including ones for nerve pain. Suggestions on what this might be, other possibilities.... would be great.

doctor1 MD

I was recently on a round of amoxocillin for a tonsillitis infection, when I also had a yeast infection present at the time of my visit. I was also prescribed diflucan, and took two during the course of the antibiotics (10 days) to clear the infection, and have been eating lots of yogurt and kefir everyday since. I ordered a swab test at the first visit which came back negative for candida, much to my confusion. However, after the two diflucan symptoms subsided. 3 weeks later the tonsillitis returned, along with a UTI. I was prescribed another round of amoxicillin, and I have been 5 days, or halfway through, my second round. About three days ago, two days in to the second round of antibiotics, I developed yet another yeast infection.. or so I thought. I have taken two diflucan, still taking kefir and yogurt, to no avail. I had noticed that the discharge had no yeasty odor, which is usually very obvious to me, yet the symptoms all pointed to the worst yeast infection I ve ever experienced. Tonight I tried a clotrimazole suppository from an OTC 7-day treatment pack, along with acidophilus supplements, and within an hour was experiencing an even more painful and itchy, almost burning reaction. Upon inspection, I noticed very severe swelling of the inner labia, and even a tiny bit of bleeding from the now completely raw, sore and swollen inner labia. It seems to be a reaction to the clotrimazole, which I plan to discontinue. I am curious about the possibility of a lactobacilli overgrowth, or cytotolytic infection, as a result of my overzealous consumption of probiotic foods. Even moreso, I am interested in finding a way to put this problem to rest! Any suggestions are welcome and appreciated.

doctor1 MD

I had a left side stroke on the brain. Previously I had a TIA . It was two months later that I experienced the stroke . I was prescribed blood pressure pills, baby aspirin and cholesterol pills when I had the TIA.[ several hours in a U.S. hospital...

doctor1 MD

Hi I am a 36 year old overweight female. Recently I've had twitching on the tip of my tongue as well as burning mouth. I went to the doctor who said I had low vitamin d which I started taking. My tongue kept twitching and I freaked out after...

doctor1 MD

Worried about candidiasis I am 31 smoker, recently I was under extreme stress During this period I developed what looks like viral pharyngitis / sinusitis I do suffer with allergic sinusitis in the past Anyway during that period of sinusitis I...